Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the weight gain issue

Posted by Julie on March 31, 1999, at 10:34:45

In reply to Re: the weight gain issue, posted by laura on March 30, 1999, at 9:41:13

I'm so glad the Net is available as a resource. . . until I began roaming around message boards I thought that I was the only one who'd gained a lot of weight on a SSRI. I've worked out consistently for years, always weighed 135 no matter what, and within a year after I began Zoloft (5 years ago) gained 30 pounds. The Zoloft works great, and I have had a couple of severe depression episodes, so I'm going to stay on it and deal with the weight gain. For 3 years, since the weight gained happened, I've been doing 30 plus minutes of cardiovascular exercise 4 or 5 times a week, and trying to eat sensibly. I've lost about 15 of the pounds, but I'm still frustrated by how much heavier I am than I used to be! People can be really nasty about weight gain in this society-- friends, family, everyone seems to assumen it's the patient's fault...grrr!
I'm looking for journal articles about this weight gain issue . . . any leads?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Julie thread:4030